From the editors of the special issue
Modelirovanie i analiz informacionnyh sistem, Tome 18 (2011) no. 4, pp. 5-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAIS_2011_18_4_a0,
author = {V. A. Nepomnyashchii and V. A. Sokolov},
title = {From the editors of the special issue},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {5--6},
year = {2011},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2011_18_4_a0/}
}
V. A. Nepomnyashchii; V. A. Sokolov. From the editors of the special issue. Modelirovanie i analiz informacionnyh sistem, Tome 18 (2011) no. 4, pp. 5-6. http://geodesic.mathdoc.fr/item/MAIS_2011_18_4_a0/